Autor

Nome:
José Machado
Habilitações:
Doutoramento: U Illinois, Economics, 1989
Licenciatura: UTL, Economics,
e-mail:
jafm@fe.unl.pt
Instituição REBIDES:
Universidade Nova de Lisboa - Faculdade de Economia (2015)
Ideas:
http://ideas.repec.org/f/pma752.html
Artigos 17:
Ranking: CEF.UP+NIPE (average of all rankings) (2012).

Quantiles, Corners, and the Extensive Margin of Trade 15.91
José Machado, João Santos Silva, Kehai Wei
European Economic Review, vol. 89, 2016, p. 73-84.

The Reservation Wage Unemployment Duration Nexus 12.46
John Addison, José Machado, Pedro Portugal
Oxford Bulletin of Economics and Statistics, vol. 75, 2013, p. 980-987.

A Note on Identification with Averaged Data 20.71
José Machado, João Santos Silva
Econometric Theory, vol. 22, 2006, p. 537-541.

Bootstrap Estimation of Covariance Matrices via the Percentile Method 14.47
José Machado, Paulo Parente
Econometrics Journal, vol. 8, 2005, p. 70-78.

Counterfactual Decomposition of Changes in Wage Distributions Using Quantile Regression 20.96
José Machado, José Mata
Journal of Applied Econometrics, vol. 20, 2005, p. 445-465.

Quantiles for Counts 22.66
José Machado, João Santos Silva
Journal Of The American Statistical Association, vol. 100, 2005, p. 1226-1237.

Modelling Taylor Rule Uncertainty: An Application to the Euro Area 8.79
Fernando Martins, José Machado, Paulo Soares Esteves
Economic Modelling, vol. 21, 2004, p. 561-572.

Earning Functions in Portugal 1982-1994: Evidence from Quantile Regressions 9.58
José Machado, José Mata
Empirical Economics, vol. 26, 2001, p. 115-134.

Box-Cox Quantile Regression and the Distribution of Firm Sizes 20.96
José Machado, José Mata
Journal of Applied Econometrics, vol. 15, 2000, p. 253-274.

Glejser's Test Revisited 28.01
José Machado, João Santos Silva
Journal of Econometrics, vol. 97, 2000, p. 189-202.

GMM Inference When the Number of Moment Conditions Is Large 28.01
Roger Koenker, José Machado
Journal of Econometrics, vol. 93, 1999, p. 327-344.

Goodness of Fit and Related Inference Processes for Quantile Regression 22.66
Roger Koenker, José Machado
Journal Of The American Statistical Association, vol. 94, 1999, p. 1296-1310.

The Falstaff estimator 16.4
Roger Koenker, José Machado
Economics Letters, vol. 61, 1998, p. 23-28.

Firm Start-Up Size: A Conditional Quantile Approach 23.87
José Mata, José Machado
European Economic Review, vol. 40, 1996, p. 1305-1323.

Structural VAR Estimation with Exogeneity Restrictions 12.46
Francisco C. Dias, José Machado, Maximiano Pinheiro
Oxford Bulletin of Economics and Statistics, vol. 58, 1996, p. 417-422.

Monetary Lapses: Moment Expansions and the Robustness of Minimum Distance Estimation 10.35
Roger Koenker, José Machado, Christopher Skeels, Alan Welsh
Econometric Theory, vol. 10, 1994, p. 172-197.

Robust Model Selection and M-Estimation 41.41
José Machado
Econometric Theory, vol. 9, 1993, p. 478-493.

Voltar